# SDR DALA2018080104816

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, CORROSION WAS FOUND ON EXTERNAL FUSELAGE SKIN 143A3232-12 AT BS 500 +8 AND BS 500A + 12 AT FAYING SURFACES OF THE DEACTIVATED AIR PHONE ANTENNAS, BTW S-28R AND S-28L. MAINTENANCE REPAIRED DAMAGE PER ERA 570513-14.
